MathSciNet Relay Station
MathSciNet bibliographic data
MR2425720 57M27 (14J17 57R58)
Stipsicz, András I. On the $\overline\mu$-invariant of rational surface singularities. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3815–3823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement